MathSciNet Relay Station
MathSciNet bibliographic data
MR539907 (80j:03083) 03F30 (03F25 03F40 03H15)
Guaspari, D. Partially conservative extensions of arithmetic. Trans. Amer. Math. Soc. 254 (1979), 47–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement